# SDR SWIA201436683

- Difficulty date: March 7, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 37,257 hours, 47,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 5041312031028
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SEAT BELT SHOULDER HARNESS TAB WILL NOT RELEASE.  REPLACED LAPBELT ASSY IAW CMM. PN:
